# SDR HNAA2024091100750

- Difficulty date: July 26, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,661 hours, 50,064 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2108 CF2, LH SHEAR CLIP CRACKED AT FR25 BTW STR15-16L.  RAR SHEAR CLIP IAW SRM 51-40-02
